Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Gabbay, Dov M.
Ohlbach, Hans Jürgen

dblp
dblp



BibTeX cite key*:

GabbayOhlbach92c

Title

Title*:

Quantifier Elimination in Second-Order Predicate Logic

Journal

Journal Title*:

South African Computer Journal

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:


Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

7

Number:


Publishing Date:

1992

Pages*:

35-43

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:

Also appeared in Proc.~3rd Intern.~Conference on Principles of Knowledge Representation and Reasoning, editors: B. Nebel, C. Rich and W. Swartout, pp.~425-435, Morgan Kaufmann, 1992. Also available as Research Report MPI-I-92-213

(LaTeX) Abstract:

An algorithm is presented which eliminates second-order quantifiers over predicate variables in formulae of type $\exists P_1, \ldots, P_n \psi$ where $\psi$ is an arbitrary formula of first-order predicate logic. The resulting formula is equivalent to the original formula - if the algorithm terminates. The algorithm can for example be applied to do interpolation, to eliminate the second-order quantifiers in circumscription, to compute the correlations between structures and power structures, to compute semantic properties corresponding to Hilbert axioms in non classical logics and to compute model theoretic semantics for new logics.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

experts only

Appearance:

MPG publications list, university publications list, working group publication list


BibTeX Entry:

@ARTICLE{GabbayOhlbach92c,
AUTHOR = {Gabbay, Dov M. and Ohlbach, Hans J{\"u}rgen},
TITLE = {Quantifier Elimination in Second-Order Predicate Logic},
JOURNAL = {South African Computer Journal},
YEAR = {1992},
VOLUME = {7},
PAGES = {35--43},
NOTE = {Also appeared in Proc.~3rd Intern.~Conference on Principles of Knowledge Representation and Reasoning, editors: B. Nebel, C. Rich and W. Swartout, pp.~425-435, Morgan Kaufmann, 1992. Also available as Research Report MPI-I-92-213},
}


Entry last modified by Uwe Brahm/MPII/DE, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Hans Jürgen Ohlbach
Created
02/06/1995 05:56:20 PM
Revisions
8.
7.
6.
5.
4.
Editor(s)
Uwe Brahm/MPII/DE
Uwe Brahm/MPII/DE
Hans Jürgen Ohlbach/AG2/MPII/DE
Hans Jürgen Ohlbach/AG2/MPII/DE
Hans Jürgen Ohlbach/AG2/MPII/DE
Edit Dates
10/02/95 17:20:08
10/02/95 17:01:49
10/02/95 16:59:52
03/02/95 10:01:04
31/01/95 15:34:12